# SDR DHL2006364510

- Difficulty date: April 22, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- Aircraft time: 48,162 hours, 27,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE RT, STA 4641 (FR75) STR 6R HAS CORROSION.  REMOVED CORROSION AT UPPER FUSELAGE STA 4641 (FR75) STR 6R.  MAT REMOVED .017 MAT REMAINING .O66 BEYOND LIMITS IAW A300 SRM 53-10-00.  CUT OUT AREA DAMAGE 3 1/2" NR 3 1/4" PER A300 SRM 53-10-20 FIG 701.  INSTALLED AND REPAIR DOUBLER IAW A300 SRM 53-10-20 FIG 701 SHEET 1.
